Tail Index Regression

Wang, Hansheng, Tsai, Chih-Ling . Journal of the American Statistical Association 2009. 104 (487) :1233-1240

Locate this article in:

Bibtex

@article{CIS-240498,
  Author = {Wang, Hansheng and Tsai, Chih-Ling},
  Title = {Tail Index Regression},
  Journal = {Journal of the American Statistical Association},
  Volume = {104},
  Number = {487},
  Year = {2009},
  Pages = {1233--1240},
  Keywords = {Generalized Pareto distribution, Hill estimator, Pareto-type distribution, Generalized extreme distribution, Tail index regression}
}

Similar articles